Thursday, November 12, 2009

The next step

I got my period today as expected. Yay! I've never been this happy to see it arrive before haha. I have to start on my Estrogen (Estrace) on Saturday. I begin by taking one pill a day and then after 5 days of that switching to two a day. Then on Nov.23rd I fly down to Vancouver to get an ultrasound at the clinic. This ultrasound will tell us how thick my uterine lining is. If it is atleast 5mm we are in the clear for the IM to begin her injections. If it is less than that I will need to be on the Estrace for a bit longer before we can begin. Some of the side effects of the Estrace include dizziness, lightheadedness, headache, upset stomach, bloating, nauseau, weight changes, increased/decreased interest in sex, and breast tenderness. It will be interesting to see how this pill effects me. The pharmacist said it's similar to a birth control pill, but since the estrogen levels are quite a bit higher I may notice the side effects more... uh oh! It's ok we'll see what happens. If I do get any of these they usually taper off after about two weeks, once my body is used to it and I will only be on it until the transfer happens which will hopefully be around the corner.

I just can't believe how fast it is all happening at this point. Once IM starts her injections we are looking at about 15-18 days until we can do the embryo transfer. I can't believe it!!! That puts us at approximately December 8th to 11th. I knew that we were aiming to do it about that time, but hearing that it's actually a possibility really makes me excited!! Please pray that everything goes smoothly from here and that the transfer is a success.


  1. You are all so brave. I will definately keep you in my prayers.

  2. I hope you don't have any side effects. I had none from any of the medication so I hope you have the same luck.

    It is truely incredible how FAST it does go once everything gets started.

  3. so far so good :) No crazy side effects! It is going fast!! It's just so exciting!